Alert archive / Texas / Tornado Warnings in 2010
Tornado Warning 32, NWS Fort Worth, TX
NWS Fort Worth, TX issued this tornado warning at Sep 8, 2010, 5:41 PM CDT for Dallas County, Kaufman County, Texas. It was in force for 49 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Sep 8, 2010, 5:41 PM CDT (22:41 UTC)
- Expired
- Sep 8, 2010, 6:30 PM CDT
- In force
- 49 min
- Issued by
- NWS Fort Worth, TX
- Area
- Storm-based polygon
Counties Dallas County, TX, Kaufman County, TX
The radar
The Dallas/Ft Worth radar (KFWS), 75 km from the middle of the area, began a volume at 22:43 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 8, 5:51 PM CDT | TORNADO | Seagoville, TX | LIVE VIDEO OF TORNADO NEAR SEAGOVILLE. |
| Sep 8, 5:54 PM CDT | TORNADO | Seagoville, TX | DALLAS COUNTY RACES REPORTS DEBRIS ALONG HALL ST. IN SEAGOVILLE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this tornado warning; the first came 10 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Sep 8, 5:36 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Fort Worth, TX (KFWD), launched 12:00Z, 10.7 hours before the alert went out and 73 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 45 J/kg
- Mixed-layer CIN
- 0 J/kg
- Mixed-layer LCL
- 457 m above ground
- 0-6 km bulk shear
- 45 kt
- 0-1 km storm-relative helicity
- 281 m²/s²
- 0-3 km storm-relative helicity
- 315 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted, in the capitals the NWS used until 2016.
534 WFUS54 KFWD 082241 TORFWD TXC113-257-082330- /O.NEW.KFWD.TO.W.0032.100908T2241Z-100908T2330Z/ BULLETIN - EAS ACTIVATION REQUESTED TORNADO WARNING NATIONAL WEATHER SERVICE FORT WORTH TX 541 PM CDT WED SEP 8 2010 THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A * TORNADO WARNING FOR... SOUTHEASTERN DALLAS COUNTY IN NORTH CENTRAL TEXAS... NORTHWESTERN KAUFMAN COUNTY IN NORTH CENTRAL TEXAS... * UNTIL 630 PM CDT * AT 540 PM CDT...STORM SPOTTERS AND DOPPLER RADAR OBSERVED A DEVELOPING TORNADO 4 MILES SOUTHWEST OF SEAGOVILLE...MOVING NORTHEAST AT 25 MPH. THIS STORM HAS ALREADY PRODUCED A TORNADO. SEEK SHELTER NOW! * OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO FORNEY... PRECAUTIONARY/PREPAREDNESS ACTIONS... MOVE TO AN INTERIOR BATHROOM...CLOSET...OR HALLWAY ON THE LOWEST FLOOR OF YOUR BUILDING. COVER YOURSELF WITH BLANKETS...PILLOWS...OR A MATTRESS FOR PROTECTION. DO NOT STOP UNDER BRIDGES OR HIGHWAY OVERPASSES SINCE THEY OFFER NO PROTECTION FROM TORNADO WINDS. A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 AM CDT THURSDAY MORNING FOR NORTHEASTERN TEXAS. && LAT...LON 3282 9661 3283 9623 3256 9646 3258 9668 TIME...MOT...LOC 2240Z 204DEG 22KT 3262 9658 $$ DUNN
3 follow-up statements
334 WWUS54 KFWD 082247 SVSFWD SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 547 PM CDT WED SEP 8 2010 TXC113-257-082330- /O.CON.KFWD.TO.W.0032.000000T0000Z-100908T2330Z/ DALLAS TX-KAUFMAN TX- 547 PM CDT WED SEP 8 2010 ...A TORNADO WARNING REMAINS IN EFFECT UNTIL 630 PM CDT FOR NORTHWESTERN KAUFMAN AND EAST CENTRAL DALLAS COUNTIES... AT 546 PM CDT...STORM SPOTTERS AND DOPPLER RADAR OBSERVED A TORNADO. THIS TORNADO WAS LOCATED NEAR SEAGOVILLE...MOVING NORTHEAST AT 25 MPH. A TORNADO HAS BEEN REPORTED SEAGOVILLE. SEEK SHELTER NOW! PRECAUTIONARY/PREPAREDNESS ACTIONS... MOVE TO AN INTERIOR BATHROOM...CLOSET...OR HALLWAY ON THE LOWEST FLOOR OF YOUR BUILDING. COVER YOURSELF WITH BLANKETS...PILLOWS...OR A MATTRESS FOR PROTECTION. EVACUATE MOBILE HOMES FOR A STORM SHELTER OR PERMANENT BUILDING. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE NEAREST DITCH AND COVER YOUR HEAD. A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 AM CDT THURSDAY MORNING FOR NORTHEASTERN TEXAS. && LAT...LON 3283 9623 3260 9645 3260 9665 3282 9661 TIME...MOT...LOC 2246Z 204DEG 22KT 3267 9653 $$ DUNN
551 WWUS54 KFWD 082251 SVSFWD SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 551 PM CDT WED SEP 8 2010 TXC113-257-082330- /O.CON.KFWD.TO.W.0032.000000T0000Z-100908T2330Z/ DALLAS TX-KAUFMAN TX- 551 PM CDT WED SEP 8 2010 ...A TORNADO WARNING REMAINS IN EFFECT UNTIL 630 PM CDT FOR NORTHWESTERN KAUFMAN AND EAST CENTRAL DALLAS COUNTIES... AT 551 PM CDT...STORM SPOTTERS AND DOPPLER RADAR OBSERVED A TORNADO. THIS TORNADO WAS LOCATED NEAR SEAGOVILLE...MOVING NORTHEAST AT 25 MPH. A TORNADO IS ON THE GROUND NEAR SEAGOVILLE! SEEK SHELTER NOW!! OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO FORNEY...SEAGOVILLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... MOVE TO AN INTERIOR BATHROOM...CLOSET...OR HALLWAY ON THE LOWEST FLOOR OF YOUR BUILDING. COVER YOURSELF WITH BLANKETS...PILLOWS...OR A MATTRESS FOR PROTECTION. EVACUATE MOBILE HOMES FOR A STORM SHELTER OR PERMANENT BUILDING. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE NEAREST DITCH AND COVER YOUR HEAD. A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 AM CDT THURSDAY MORNING FOR NORTHEASTERN TEXAS. && LAT...LON 3283 9623 3260 9645 3260 9665 3282 9661 TIME...MOT...LOC 2251Z 204DEG 22KT 3270 9651 $$ DUNN
138 WWUS54 KFWD 082303 SVSFWD SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 603 PM CDT WED SEP 8 2010 TXC113-257-082330- /O.CON.KFWD.TO.W.0032.000000T0000Z-100908T2330Z/ DALLAS TX-KAUFMAN TX- 603 PM CDT WED SEP 8 2010 ...A TORNADO WARNING REMAINS IN EFFECT UNTIL 630 PM CDT FOR NORTHWESTERN KAUFMAN AND EAST CENTRAL DALLAS COUNTIES... AT 603 PM CDT...STORM SPOTTERS AND DOPPLER RADAR OBSERVED A DEVELOPING TORNADO. THIS TORNADO WAS LOCATED 3 MILES SOUTHWEST OF FORNEY...MOVING NORTHEAST AT 20 MPH. THIS STORM HAS HAD A HISTORY OF PRODUCING A TORNADO WITH DAMAGE. SEEK SHELTER NOW! OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO FORNEY. PRECAUTIONARY/PREPAREDNESS ACTIONS... MOVE TO AN INTERIOR BATHROOM...CLOSET...OR HALLWAY ON THE LOWEST FLOOR OF YOUR BUILDING. COVER YOURSELF WITH BLANKETS...PILLOWS...OR A MATTRESS FOR PROTECTION. DO NOT STOP UNDER BRIDGES OR HIGHWAY OVERPASSES SINCE THEY OFFER NO PROTECTION FROM TORNADO WINDS. A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 AM CDT THURSDAY MORNING FOR NORTHEASTERN TEXAS. && LAT...LON 3283 9623 3266 9640 3267 9661 3282 9655 TIME...MOT...LOC 2303Z 204DEG 18KT 3272 9650 $$ DUNN
What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this tornado warning went out at Sep 8, 4:02 PM CDT, 1 hour 39 minutes earlier.
Area forecast discussion, Sep 8, 4:02 PM CDT, 1 hour 39 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE FORT WORTH TX 402 PM CDT WED SEP 8 2010 .DISCUSSION... AT 4 PM...THE CENTER OF HERMINE HAD ENTERED SW OKLAHOMA...AND WAS MOVING NORTHEAST. THE MERIDIONAL SURGE OF PRECIPITATION IS NOW IN EASTERN ZONES...BUT SCATTERED CONVECTION HAS DEVELOPED IN THE PARTIAL CLEARING ALONG AND WEST OF THE I-35 CORRIDOR. ANY ADDITIONAL PRECIPITATION WILL ONLY AGGRAVATE FLOODING PROBLEMS. AS A RESULT...THE FLASH FLOOD WATCH WILL REMAIN AS IS. ALTHOUGH THE PRIMARY TORNADIC THREAT HAS SHIFTED EAST WITH THE INTENSE CONVECTION...THE THREAT IS NON-ZERO ELSEWHERE. HERMINE WILL ENTER THE WESTERLIES...BRINGING PRECIP CHANCES TO AN END ON THURSDAY. RIDGING ALOFT WILL BUILD INTO TEXAS FROM THE EAST...RESULTING IN VERY WARM AND HUMID CONDITIONS THIS WEEKEND. TEMPS ABOVE CLIMO WILL PREVAIL INTO NEXT WEEK. 25 .CLIMO... DFW AND WACO HAVE BOTH SET CALENDAR-DAY PRECIPITATION RECORDS TODAY (SEPT 8). FOR BOTH SITES...THE 24-HR TOTALS (SEPT 7-8) WILL RANK AMONG THE TOP 10 ALL-TIME. PRECISE NUMBERS WILL BE AVAILABLE THURSDAY MORNING. AT THE PRESENT TIME...THIS MONTH WILL RANK AS THE 4TH WETTEST SEPTEMBER ON RECORD FOR BOTH DALLAS/FORT WORTH AND WACO. 25 && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH, TX 76 93 78 95 79 / 60 30 10 10 10 WACO, TX 76 93 77 94 77 / 40 20 10 10 10 PARIS, TX 73 91 74 92 75 / 90 40 20 10 10 DENTON, TX 75 92 76 94 76 / 60 30 10 10 10 MCKINNEY, TX 75 92 76 92 77 / 70 40 10 10 10 DALLAS, TX 76 92 78 94 79 / 60 30 10 10 10 TERRELL, TX 74 92 77 94 77 / 70 30 10 10 10 CORSICANA, TX 75 93 77 94 77 / 50 30 10 10 10 TEMPLE, TX 76 93 76 94 76 / 40 20 10 10 10 MINERAL WELLS, TX 74 91 73 93 74 / 50 30 10 10 10 && .FWD WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH THROUGH THURSDAY MORNING FOR TXZ091>095- 100>107-115>123-129>135-141>146-156>161-174-175. && 58/25
Hazardous weather outlook, Sep 8, 4:07 PM CDT, 1 hour 34 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE FORT WORTH TX 407 PM CDT WED SEP 8 2010 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-091230- MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO- FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE- LEON-MILAM-ROBERTSON- 407 PM CDT WED SEP 8 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS. .DAY ONE...TONIGHT. A FLASH FLOOD WATCH IS IN EFFECT FOR MOST OF NORTH TEXAS AS THE REMNANTS OF TROPICAL STORM HERMINE SPREAD HEAVY RAINFALL ACROSS THE REGION. ADDITIONAL RAINFALL AMOUNTS BETWEEN 3 AND 5 INCHES ARE POSSIBLE WITH ISOLATED AMOUNTS IN EXCESS OF 6 INCHES. BRIEF TROPICAL FUNNEL CLOUDS OR ISOLATED TORNADOES ARE POSSIBLE THROUGH THIS EVENING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. SCATTERED THUNDERSTORMS WILL LINGER ACROSS NORTH TEXAS ON THURSDAY WITH THE BEST CHANCES ACROSS THE NORTHEAST SECTIONS DURING THE MORNING HOURS. HEAVY RAIN IS LIKELY WITH THESE STORMS. A SLIGHT CHANCE OF THUNDERSTORMS WILL RETURN TO THE REGION ON SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION FOR FUNNEL CLOUDS AND POSSIBLE TORNADOES IS POSSIBLE ACROSS NORTH TEXAS THROUGH THIS EVENING. SPOTTER ACTIVATION WILL LIKELY BE REQUESTED THROUGH TONIGHT FOR FLOODING REPORTS.
In the hours before
Local storm report, Sep 8, 12:12 PM CDT, 5 hours 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1212 PM CDT WED SEP 08 2010
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1211 PM FLASH FLOOD LANCASTER 32.60N 96.75W
09/08/2010 DALLAS TX LAW ENFORCEMENT
HIGH WATER RESCUE IN LANCASTERLocal storm report, Sep 8, 12:30 PM CDT, 5 hours 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1230 PM CDT WED SEP 08 2010
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1211 PM TSTM WND GST SEAGOVILLE 32.63N 96.53W
09/08/2010 M65 MPH DALLAS TX TRAINED SPOTTER
65 MPH WIND GUST REPORTED AT 175 AND HALL STREET IN
SEAGOVILLELocal storm report, Sep 8, 12:31 PM CDT, 5 hours 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1231 PM CDT WED SEP 08 2010
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1225 PM FLASH FLOOD DAWSON 31.88N 96.72W
09/08/2010 NAVARRO TX EMERGENCY MNGR
RISING WATER NEAR RESIDENTIAL AREAS ON FM 709 S NEAR
DAWSONLocal storm report, Sep 8, 1:09 PM CDT, 4 hours 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
109 PM CDT WED SEP 08 2010
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0108 PM FLASH FLOOD GUNTER 33.45N 96.75W
09/08/2010 GRAYSON TX BROADCAST MEDIA
SH 289 IN GUNTER CLOSED DUE TO HIGH WATERLocal storm report, Sep 8, 3:37 PM CDT, 2 hours 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
337 PM CDT WED SEP 08 2010
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0230 PM FLASH FLOOD 2 S SOUTHMAYD 33.59N 96.72W
09/08/2010 GRAYSON TX EMERGENCY MNGR
SEVERAL ROAD CLOSINGS IN SOUTHWESTERN PORTION OF COUNTYLocal storm report, Sep 8, 5:20 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
520 PM CDT WED SEP 08 2010
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0515 PM TORNADO 3 S FERRIS 32.49N 96.67W
09/08/2010 ELLIS TX TRAINED SPOTTER
SPOTTER REPORTED TORNADO 3 MILES SOUTH OF FERRIS.The office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 7, 7:43 PM CDT | Flash Flood Warning | FWD | Bell, Coryell | 3 hr |
| Sep 7, 8:50 PM CDT | Areal Flood Advisory | FWD | Lampasas | 3 hr |
| Sep 7, 9:24 PM CDT | Areal Flood Advisory | FWD | Coryell, Hamilton, Mills | 3 hr |
| Sep 7, 10:29 PM CDT | Flash Flood Warning | FWD | Bell, Bosque, Comanche, Coryell, Eastland, Erath and 7 more | 4 hr |
| Sep 7, 10:34 PM CDT | Tornado Warning | FWD | Hamilton | 21 min |
| Sep 7, 11:44 PM CDT | Areal Flood Advisory | FWD | Bosque, Dallas, Ellis, Hill, Hood, Johnson and 4 more | 4 hr |
| Sep 8, 12:05 AM CDT | River Flood Warning | FWD | Coryell | 4 hr |
| Sep 8, 12:50 AM CDT | Areal Flood Advisory | FWD | Wise | 4 hr |
| Sep 8, 1:50 AM CDT | Flash Flood Warning | FWD | Bell | 3 hr |
| Sep 8, 2:17 AM CDT | Flash Flood Warning | FWD | Bosque, Coryell, McLennan | 3 hr |
| Sep 8, 3:08 AM CDT | Areal Flood Advisory | FWD | Collin, Dallas, Denton, Ellis, Hill, Johnson and 2 more | 3 hr |
| Sep 8, 3:17 AM CDT | Areal Flood Advisory | FWD | Cooke, Hood, Jack, Montague, Palo Pinto, Parker and 4 more | 3 hr |
| Sep 8, 3:23 AM CDT | Special Weather Statement | FWD | McLennan | 22 min |
| Sep 8, 3:40 AM CDT | River Flood Warning | FWD | Denton | 53 hr |
| Sep 8, 3:40 AM CDT | River Flood Warning | FWD | Dallas | 4 days |
| Sep 8, 3:41 AM CDT | River Flood Warning | FWD | Coryell | 28 hr |
| Sep 8, 3:48 AM CDT | Flash Flood Warning | FWD | Bosque, Hill, McLennan | 3 hr |
| Sep 8, 3:59 AM CDT | Special Weather Statement | FWD | Bell | 31 min |
| Sep 8, 4:18 AM CDT | Flash Flood Warning | FWD | Johnson, Parker, Tarrant | 3 hr |
| Sep 8, 4:21 AM CDT | River Flood Warning | FWD | Dallas | 15 hr |
| Sep 8, 4:23 AM CDT | Tornado Warning | FWD | Coryell, McLennan | 37 min |
| Sep 8, 4:35 AM CDT | Flash Flood Warning | FWD | Bell | 4 hr |
| Sep 8, 4:45 AM CDT | Special Weather Statement | FWD | Hill | 30 min |
| Sep 8, 4:55 AM CDT | River Flood Warning | FWD | Bell | 28 hr |
| Sep 8, 5:16 AM CDT | Flash Flood Warning | FWD | Denton, Wise | 3 hr |
| Sep 8, 5:21 AM CDT | Flash Flood Warning | FWD | McLennan | 84 min |
| Sep 8, 5:56 AM CDT | Areal Flood Advisory | FWD | Limestone | 3 hr |
| Sep 8, 5:59 AM CDT | Areal Flood Advisory | FWD | Collin, Dallas, Ellis, Kaufman, Navarro, Rockwall | 3 hr |
| Sep 8, 6:14 AM CDT | Areal Flood Advisory | FWD | Bosque, Coryell | 3 hr |
| Sep 8, 6:37 AM CDT | Flash Flood Warning | FWD | Bosque, Coryell, Hill, McLennan | 3 hr |
| Sep 8, 7:01 AM CDT | Flash Flood Warning | FWD | Dallas, Ellis, Limestone, Navarro | 119 min |
| Sep 8, 7:11 AM CDT | Flash Flood Warning | FWD | Johnson, Tarrant | 3 hr |
| Sep 8, 7:22 AM CDT | Areal Flood Advisory | FWD | Falls, Milam, Robertson | 3 hr |
| Sep 8, 8:11 AM CDT | Flash Flood Warning | FWD | Denton, Wise | 3 hr |
| Sep 8, 8:20 AM CDT | Flash Flood Warning | FWD | Bell | 3 hr |
| Sep 8, 8:41 AM CDT | River Flood Warning | FWD | Milam | 60 hr |
| Sep 8, 8:41 AM CDT | River Flood Warning | FWD | Milam | 48 hr |
| Sep 8, 8:41 AM CDT | River Flood Warning | FWD | McLennan | 17 hr |
| Sep 8, 8:58 AM CDT | Flash Flood Warning | FWD | Dallas, Ellis, Navarro | 4 hr |
| Sep 8, 9:05 AM CDT | Flash Flood Warning | FWD | Cooke | 4 hr |
| Sep 8, 9:26 AM CDT | Flash Flood Warning | FWD | Bosque, Coryell, Hill, McLennan | 4 hr |
| Sep 8, 9:57 AM CDT | River Flood Warning | FWD | Tarrant | 18 hr |
| Sep 8, 10:02 AM CDT | Flash Flood Warning | FWD | Johnson, Tarrant | 4 hr |
| Sep 8, 10:06 AM CDT | River Flood Warning | FWD | Wise | 11 hr |
| Sep 8, 10:06 AM CDT | River Flood Warning | FWD | Dallas | 22 hr |
| Sep 8, 10:06 AM CDT | River Flood Warning | FWD | Denton | 9 hr |
| Sep 8, 10:39 AM CDT | Flash Flood Warning | FWD | Collin, Denton, Grayson | 3 hr |
| Sep 8, 11:01 AM CDT | Flash Flood Warning | FWD | Bell | 6 hr |
| Sep 8, 11:05 AM CDT | River Flood Warning | FWD | Hill | 8 hr |
| Sep 8, 11:11 AM CDT | Flash Flood Warning | FWD | Lampasas | 3 hr |
| Sep 8, 12:20 PM CDT | Severe Thunderstorm Warning | FWD | Collin, Dallas, Rockwall | 55 min |
| Sep 8, 12:22 PM CDT | River Flood Warning | FWD | Dallas, Tarrant | 45 hr |
| Sep 8, 12:39 PM CDT | Flash Flood Warning | FWD | Collin, Fannin, Grayson, Hunt, Kaufman, Rockwall | 3 hr |
| Sep 8, 12:50 PM CDT | Flash Flood Warning | FWD | Dallas, Ellis, Navarro | 3 hr |
| Sep 8, 1:13 PM CDT | Flash Flood Warning | FWD | Hill | 3 hr |
| Sep 8, 1:14 PM CDT | Areal Flood Warning | FWD | Bosque, Coryell, McLennan | 4 hr |
| Sep 8, 1:22 PM CDT | Areal Flood Warning | FWD | Denton | 4 hr |
| Sep 8, 1:58 PM CDT | Areal Flood Warning | FWD | Johnson, Tarrant | 6 hr |
| Sep 8, 3:42 PM CDT | Areal Flood Warning | FWD | Collin, Dallas, Ellis, Fannin, Grayson, Hunt and 3 more | 4 hr |
| Sep 8, 4:45 PM CDT | River Flood Warning | FWD | Dallas | 2 hr |
| Sep 8, 4:52 PM CDT | Areal Flood Warning | FWD | Bell | 3 hr |
| Sep 8, 4:56 PM CDT | Tornado Warning | FWD | Lamar | 34 min |
| Sep 8, 5:12 PM CDT | Tornado Warning | FWD | Dallas, Ellis | 33 min |
| Sep 8, 5:36 PM CDT | Tornado Warning | FWD | Collin, Denton | 23 min |
| Sep 8, 6:01 PM CDT | Tornado Warning | FWD | Dallas | 44 min |
| Sep 8, 6:15 PM CDT | Tornado Warning | FWD | Kaufman, Rockwall | 26 min |
Nearby
Tornado Warnings in Texas, 2010Every tornado warning in 2010Tornadoes in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.